# SDR OZCA340274230105

- Difficulty date: January 5, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N481BC
- Make and model: Saab 340B
- Aircraft serial: 340B274
- Aircraft time: 39,132 hours, 32,498 cycles
- Engine: Ge CT79B
- Engine time: 38,244 hours, 45,037 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF REACHING 1000FT ENGINE2 FAILED . CONSULTED WITH CREW AND THEY STATED THAT IT WAS A COMPRESSOR STALL – MAINTENANCE INSPECTED THE INLET AND FOUND NO DISCREPANCIES. INSPECTED COMPRESSOR VG ACTUATING SYSTEM WITH NO DEFECTS NOTED. RAN ENGINE AT LOW AND HIGH POWER SETTINGS WITH NO DEFECTS OR STALLS.  PERFORMED BOROSCOPE INSPECTION OF ENGINE ANDACCOMPLISHED A DFDR DOWNLOAD. THE DATA WAS ANALYZED AND AN ITT EXCEEDANCE WAS FOUND. THE ENGINE IS BEING REMOVED FOR SHOP VISIT.
